Nonvanishing For 3-Folds In Characteristic P > 5

Chenyang Xu, Lei Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove the nonvanishing theorem for 3-folds over an algebraically closed field k of characteristic p > 5.

Original languageEnglish (US)
Pages (from-to)1269-1301
Number of pages33
JournalDuke Mathematical Journal
Volume168
Issue number7
DOIs
StatePublished - May 15 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Nonvanishing For 3-Folds In Characteristic P > 5'. Together they form a unique fingerprint.

Cite this